MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. VUE PACS; SYSTEM, IMAGE PROCESSING, RADIOLOGICAL

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. VUE PACS; SYSTEM, IMAGE PROCESSING, RADIOLOGICAL
Model Number VUE PACS
Medical Device Problem Code Application Program Version or Upgrade Problem (2881)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint on vue motion indicating that after upgrading the system from 12.2.8.570 to 12.2.8.600, the customer experienced bookmarks returning incorrect and inaccurate results.
 
Additional Manufacturer Narrative
On (b)(6) 2025, the customer reported an issue related to the device vue motion software version -12.2.8.600 which occurred outside united states and its jurisdiction.The vue motion s/w version 12.2.8.600 and similar devices were never installed in usa.The deployment was performed only in three sites outside usa and its jurisdictions.Philips received a complaint on vue motion indicating that after upgrading the system from 12.2.8.570 to 12.2.8.600 the customer experienced measurement issues in the pacs and saved as bookmark which is resulting in incorrect and inaccurate results.Philips investigation revealed that 2d bookmarks created prior to version 12.2.8.600 and accessed through the system after upgrading to version 12.2.8.600 do not preserve the original measurement specified by the user upon subsequent access.The measurement graphic location (on the same image), size and values, as well as its representative bookmark might be changed.Upon closing the study, the updated bookmark graphic data is saved to the database, potentially affecting subsequent analyses.Hence this is a result in a design error in the system.As a workaround the bookmark functionality was disabled.The fix for the identified bug is available in version 12.2.8.610 and it will be released to the impacted customer with field safety corrective action (fsca).This complaint has been evaluated based on the information provided; there is no allegation of death or serious injury.Based on risk evaluation, if this event were to recur it could cause serious injury or death.Therefore, based on the available information this complaint is considered a reportable event.

Brand Name
VUE PACS
Common Device Name
SYSTEM, IMAGE PROCESSING, RADIOLOGICAL
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
edita reznik-shmueli
veenpluis 6
best 5684 -PC
NL   5684 PC
MDR Report Key23879027
Report Number3003768277-2025-015869
Device Sequence Number4771274
Product Code LLZ
UDI-Device Identifier00884838100367
UDI-Public(01)00884838100367(11)250820(10)12.2.8.600
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K151774
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVUE PACS
Device Catalogue Number1017979
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/15/2025
Initial Report FDA Received Date12/23/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown